| Model Number |
07506-S |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Stripped screw.Abutment did not seat in.Doctor.Tried new abutment but still did not torquing down.
Event or Problem Description